For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Ortho Tri-cyclen®

If you've used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Could I be pregnant?
Date: 4/22/2012
I have been on ortho tri cyclin for about 3 years now. I had sex about 3 days into my active pills. The next day I was about 6 hours late taking my pill. Now it is about 6 days until my next period and I am experiencing brown discharge, sore nipples, pelvic pain, and tiredness. Could I be pregnant?
Shana

AskDocWeb: Although the chance of it being implantation bleeding is very small you could do a pregnancy test for your peace of mind. More likely it sounds like the early signs that your period is about to start. These signs may include discharge bleeding, pelvic pain, breast tenderness, cramps, mood swings- (especially crying or being bad-tempered for no apparent reason), and sometimes, being insatiably hungry.


Tri-Sprintec
Date: 5/4/2012
I just started taking trisprintec. I've been taking them everyday at the same time. If i had unprotected sex on the 8th day of taking the pills could i get pregnant?
Genn

AskDocWeb: Take a deep breath and relax. According to the prescribing information for Tri-Sprintec, you were fully protected after the seventh day.


Missed two days
Date: 5/16/2012
Taking tri cycle lo missed two days so took three on third day which was the end of the pack before the green pills which make me cycle come on. period was due 5/9/12. I had small amount of brown discharge on 5/11/12 then nothing could i be pregant?? help. Thanks.
Keisha

AskDocWeb: If you had sex in the 7 days following missing 2 pills and you didn't use a back-up form of birth control then you could become pregnant. Please read the instructions that came with your birth control pills or talk to your doctor about the proper way to proceed when missing 2 pills.


Can I stop in the middle of the pack?
Date: 5/21/2012
I'm taking Ortho Tri Cyclen and my skin has been breaking out terribly and Ive even gotten acne on my chest which ive never had before can I stop in the middle of the pack?...I used to be on Otho tri cyclen lo and didnt have these side effects
Anna

AskDocWeb: If you stop in the middle of the pack (during the first 3 weeks of your cycle) you may begin spotting or begin your period. This will alter your cycle. Finishing the pack will keep your cycle more regular. Many women quit in the middle of the pack with only minor problems when they want to conceive.


First month on Ortho Tri-Cyclen Lo
Date: 6/2/2012
I have been on Ortho Tri-Cyclen Lo birth control for almost a month now. My period came before I reached my green pills, but I continued taking them as I normally would. I am now through with my period but still have four sugar pills left. Do I start a new pack or continue taking the sugar pills as if I'm on my period still?
Meranda

AskDocWeb: During the first three months on a new birth control pill it is not unusual for the menstrual cycle to be late or early. Typically you would continue following the directions of taking one pill per day until the pack is completed before starting a new pack. Always talk to your doctor before doing anything different than what the directions tell you to do.


What should I do?
Date: 6/2/2012
I have been takeing ortho tri-cyclen for 3 days on the day i was suppose to start my period but i havent gotten it yet although i have been spotting brown what should i do? Or what does that mean?
Pdfq

AskDocWeb: It sounds like you may have misunderstood the directions for taking your birth control pills. Please discuss this with your doctor to clarify exactly how to proceed.


Tiredness, anxiety, elevated blood pressure and insomnia with Lo
Date: 6/13/2012
I am 39 and my doctor just recently switched me because of my age from Ortho-Tricyclen to Ortho-Tricyclen lo. I had no issues with the Ortho-Tricyclen during my 20 years of using it. Besides the fact that I got my period one week earlier than usual this month, I am experiencing tiredness, anxiety, and elevated blood pressure that is causing my heart to race so I can't sleep. This is my second month on the lo dose. Should I be asking to go back on the regular Ortho-Tricyclen? I would have thought the side effects would have been minimal with a lower horomone dose.
Shari

AskDocWeb: Although the pharmacy reps keep pushing the idea that a lower hormones dose equals fewer side effects, that's not always the case. When side effects start interfering with your daily life it's time to check with your doctor.


Hair loss!
Date: 6/20/2012
I've been on ortho tri cyclen lo for 22 days now. I've been experiencing lots of hair loss, maybe 50%. My doctor is way too busy to get back at me. Should I just stop taking it? will that cause more of hair loss? Thank you!
Amy

AskDocWeb: Losing half your hair in just 22 days sounds like you may have a medical emergency. If you are NOT exaggerating then please seek medical care immediately. If you ARE exaggerating, please stop being so hard on yourself by making things sound worse than they are.


Sore breasts
Date: 6/20/2012
I am on ortho tri cyclen and was given a 7 day supply of cipro 250mg for a uti, we had unprotected sex 5 days before my period, and I still had 2 days left of my antibiotic.and 2 active pills left...i did have my period and thats been exactly 7 days.since the first day of my last period and now my breast have been sore for about 3 days any advice??
Lanell

AskDocWeb: Sorry Lanell, this forum is limited to discussing the side effects of birth control. Medical advice should always come from your personal healthcare provider.


St. John's wort and Implanon
Date: 6/22/2012
I started takin st.john wort and I have tha implanon, on day 2 of takin tha otc med I had unprotected sex,then I start bleed on day 4 of takin it and thought I was coming on my period but it just very light and usually i bleed,heavy and clot but in my pad it like last day blood wheree it dark brown.. could I be pregnant and how long does it take for the st. john worts to effect your, birth control..
Askin

AskDocWeb: On the one hand, the manufacturer advises: "Expect your menstrual periods to be irregular and unpredictable throughout the time you are using IMPLANON?" On the other hand, you need to read the warnings for St. John's wort. It can increase your body's metabolism of Implanon and cause your body process the contraceptive faster, which can reduce your protection. Of course this increases the chances of getting pregnant.

A good alternative for St johns wort is Evening primrose, which can be just as good and has many of the same effects.

Report - 167 - 168 - Page 169 - 170 - 171 - Last Page 181


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright © 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on birth control and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page